Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have Vulvar Lichen Sclerosus and is spreading.Using Monistat. Is it harmful?

I have vulvar lichjen sclerosus and even with using Vanicream soap ( paraben free)) and a steroid cream, it is still spreading. I feel itchy and burny sometimes and think maybe it s a yeast infection , so I have used monistat. Is that common to not be able tell if it s on the outside or inside?(the itching), and is monistat harmful in any way?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
lichen sclerosus is chronic condition and will last long .
steroid cream to apply for short time and mild form .
as it has many side effect ,it may also lead to fungal infection .
tacrolimus is good alternate for steroid .
monistat is anti fungal and has no side effect ,you can use it ocassionaly .
i hope i answered your question
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor